Volume 6 (2009)
1. Wei Junchao

"Jcp-injective Rings", 6, 2009, 1-22.

(pdf)
2. Michael Braun

"An Algebraic Interpretation of the q-Binomial Coefficients", 6, 2009, 23-30.

(pdf)
3. Selvaraj and S. Petchimuthu

"NI Rings Which are Weakly π-Regular", 6, 2009, 31-37.

(pdf)
4. Ebrahim Hashemi

"DifferentialPolynomials over Baer Rings", 6, 2009, 38-45.

(pdf)
5. Dave Benson

"Periodic Resolutions for Certain Finite Groups", 6, 2009, 46-64.

(pdf)
6. M. S. Abbas and M. J. Mohammedali

"A Note on Fully (m,n)-Stable Modules", 6, 2009, 65-73.

(pdf)
7. Bing-liang Shen and Shuan-hong Wang

"Weak Hopf Algebra Duality in Weak Yetter-Drinfeld Categories and Applications", 6, 2009, 74-94.

(pdf)
8. Sándor Szabó

"Factoring Certain Infinite Abelian Groups by Distorted Cyclic Subsets", 6, 2009, 95-106.

(pdf)
9. Huanyin Chen

"Diagonalization of Regular Matrices Over Exchange Rings”, 6, 2009, 107-114.

(pdf)
10. Efraim P. Armendariz

"Homomorphic Images of Semihereditary Rings”, 6,2009, 115-118.

(pdf)
11. Driss Bennis

"(n,m)-Strongly Gorenstein Projective Modules, 6, 2009, 119-133 .

(pdf)
12. Corrigendum to:

V. K. Bhat, "On Near Pseudo-Valuation Rings and Their Extensions”, Int. Electron. J. Algebra, 5, 2009, 70-77.

(pdf)